# SDR ASOA200900902

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 19,103 hours, 16,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS A INDICATION NOTED APPROX .2 INCH IN LENGTH 90 PERCENT FSH FAILED NDT INSP.  REPAIRED PER EC/TC REO 601R-53-61-1230, C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
